# SDR CALA2018011900213

- Difficulty date: January 16, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323058520007
- Condition: Corroded
- Location: Frames 25-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY,  BETWEEN FRAMES 25 - 27 DOOR SILL WEB HAS THREE SPOTS OF CORROSION ON UPPER SURFACE,  BELOW TIE DOWN FITTINGS.  REMOVED AND REPLACED THE WEB IAW SRM 51-42-11, PARA 2.E, PARA 2.F.
